# SDR 2022FA0000718

- Difficulty date: September 15, 2022
- Submitted: November 21, 2022
- Operation: General aviation
- Aircraft: N228QR
- Engine: Lyc IO360B4A
- Engine time: 499 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3529
- Condition: Loose
- Location: Magneto
- Part time: 499 hours
- Component: Magneto, Slick
- Component part number: 4373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLICK MAG P/N 4373, S.N. 21110241 FOUND LOOSE RIVETS ON IMPULSE COUPLING DURING INSPECTION, REPLACED IMPULSE COUPLING WITH NEW.
